Main Forums > Living With HIV

Started Complera This Morning

(1/2) > >>

jaybirdz:
Ok, I'm not going to skip anything I need to tell you all, so I can get your answers.

I'm a 31 male been POZ since 2002 weighing 185lbs very nice football build. I've had my ups and downs with medications, but how I got diagnosed was out of the blue. I started to have really bad burning in my esophagus and when I burn just imagine someone pouring gasoline down your throat and lighting it on fire. I didn't know what was going on. I went to local Dr's and they gave me Carafate.....etc to much to add. This went on for quite some time. Around the 3 month period they did a scope and found 5 quarter size also in my esaphogus and 3 in my stomach. So, the Dr gave me pain medication and more Carafate. Pain, well it didn't help unless I ate 3 at a time, but still hurt BAD. So, 6 months later after nibbling on food here and there, but it hurt like hell and I couldn't even drink water. Let me go back to the 5th month when I thought I had bad Diarrhea it was lots of blood. I lost so much muscle mass I could barely walk, so I rush in the living room told my parents to get me to the hospital I just went to the bathroom and there is blood all in the toilet. So we go over the river to the University Emergency Room and told them what was wrong then went to triage the lady said why is you wearing close that don't fit you I said something is seriously wrong with me she knew right away. She weighed me, but first she asked about my weight before these problems I told her 185. Her face turned white cause when she weighed me I was 105lbs, she took me right in the emergency room said we have a patient that needs an IV & Pain medication right away. Well, they admitted me did every test possible, but the HIV test. They hooked me up to feeding tubes...etc! Couple days later a Dr comes in and ask me if I want to get tested for HIV cause if I do have it they can save my life I said "YES" Didn't have a clue who I got it from and I'm not going to go through the process to find out cause it's not worth the hassle. I just want my life back. Well, you know from what I wrote from above. So, anyways I been on all kinds of medication and I taking so many with my lining of the stomach and esophagus it started to damage them, so my counts would go up & down. Now, I'm glad they have one a day. I'm getting Complera but waiting for it in the mail. My counts back in October CD4-25/VL-66300. I know it's bad but when I can't take medication and never have an appetite it's hard, but I'm thankful I will have a chance to just take one pill. My Dr has me on Phenergan, Megace, Neurontin & Fluconazole. The Megace doesn't give me an appetite but it makes me feel I never ate anything. I would like to have an appetite and feel like I never ate anything...She won't stick me on Prednisone, but she did mention Marinol. Sorry this was so long but I never get a chance to open up to anyone. I'm really happy to get this off my chest and hopefully you all can reply with some great answers.


God Bless :)

newt:
If you need a combo without a food restriction choose one, or choose one where the food restriction is minimal.

Saving your own life can involve a little pain.

Here's to the new 185lbs you

- matt

jaybirdz:
So what do you suggest?

jaybirdz:
So, I finally found the one a day pill, thanks goodness cause taken several pills with stomach problems and esophageal issues was terrible. As of right now my CD4:<20 & Viral Load: 66,000 range. I been off Medications for quite some time as you can tell by the counts, but that's do to insurance and what I said above. My breakfast was well over 400 calories. I'm also taken Megace 40mg once a day. It doesn't really give me an appetite to eat just anything, but when I do eat it feels like I never eaten anything, guess that's a plus. Would a supplement help gain weight with the Megace? I now weigh 140, but my original weight is 180. Any suggestions would help. Wish Me Luck!

Thanks! ;D

Anqueetas:

--- Quote from: jaybirdz on January 26, 2013, 12:49:29 AM ---So what do you suggest?

--- End quote ---

You might want to try Atripla, you don't need food with it. Stribilid still require some food along with the pill. Other combo require you to take several pill. You can switch later when you feel like you can eat, Atripla have side effect and you might want to check that first.


Good luck to you and get well soon. :)

Navigation

[0] Message Index

[#] Next page

Go to full version